Alert archive / New Jersey / Areal Flood Warnings in 2013

Areal Flood Warning 73, NWS Philadelphia/Mount Holly

June 10, 2013Atlantic County, Cape May County, Cumberland County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 10, 2013, 12:05 PM EDT for Atlantic County, Cape May County, Cumberland County, New Jersey. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2013, 12:05 PM EDT (16:05 UTC)
Expired
Jun 10, 2013, 3:00 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Atlantic County, NJ, Cape May County, NJ, Cumberland County, NJ

The radar

The Dover AFB radar (KDOX), 77 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WGUS41 KPHI 101605
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 PM EDT MON JUN 10 2013

NJC001-009-011-101900-
/O.NEW.KPHI.FA.W.0073.130610T1605Z-130610T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAPE MAY NJ-ATLANTIC NJ-CUMBERLAND NJ-
1205 PM EDT MON JUN 10 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  CAPE MAY COUNTY IN SOUTHERN NEW JERSEY...
  ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
  CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 300 PM EDT

* AT 1202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  VERY HEAVY RAIN MOVING INTO SOUTHERN CAPE MAY COUNTY. RAINFALL     
  RATES OVER 2 INCHES PER HOUR ARE POSSIBLE AS THIS RAIN MOVES NORTH 
  INTO ATLANTIC COUNTY.  SOME HEAVY RAIN IS ALSO POSSIBLE IN         
  CUMBERLAND COUNTY. WITH HIGH TIDE...WATER WILL HAVE A DIFFICULT    
  TIME DRAINING ALONG THE COAST.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3936 7441 3923 7462 3899 7478 3892 7491
      3892 7494 3895 7498 3917 7490 3921 7504
      3918 7515 3938 7542 3946 7541 3956 7524
      3946 7509 3957 7506 3952 7498 3973 7474
      3962 7465 3956 7442 3949 7439 3948 7429

$$

JJM
1 follow-up statement
135 
WGUS81 KPHI 101841
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
241 PM EDT MON JUN 10 2013

NJC001-009-011-101848-
/O.CAN.KPHI.FA.W.0073.000000T0000Z-130610T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAPE MAY NJ-ATLANTIC NJ-CUMBERLAND NJ-
241 PM EDT MON JUN 10 2013

...THE FLOOD WARNING HAS BEEN CANCELLED FOR CUMBERLAND...ATLANTIC AND
CAPE MAY COUNTIES...

MOST OF THE RUNOFF FROM THE INITIAL BATCH OF EXCESSIVE RAIN THIS 
MORNING HAS OCCURRED AND IS FLOWING INTO LARGE STREAMS. THE SLOWER 
RESPONDING LARGE STREAMS ARE STILL RISING AND NEW FLOOD WARNINGS MAY 
NEED TO BE ISSUED LATE THIS AFTERNOON AS CLUSTERS OF FAST MOVING 
HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS RACE NORTHEAST FROM 
DELAWARE.   

LAT...LON 3936 7441 3923 7462 3899 7478 3892 7491
      3892 7494 3895 7498 3917 7490 3921 7504
      3918 7515 3938 7542 3946 7541 3956 7524
      3946 7509 3957 7506 3952 7498 3973 7474
      3962 7465 3956 7442 3949 7439 3948 7429

$$

DRAG

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 10, 9:10 AM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 10, 9:10 AM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
910 AM EDT MON JUN 10 2013

.SYNOPSIS...
A WARM FRONT EXTENDED FROM THE MIDDLE MISSISSIPPI RIVER VALLEY TO
THE WATERS OFF THE MIDDLE ATLANTIC COAST THIS MORNING. THE FRONT
WILL LIFT NORTHWARD AND THROUGH OUR REGION TODAY. LOW PRESSURE IS
FORECAST TO PASS OVER THE EASTERN GREAT LAKES TONIGHT, THEN ACROSS
NEW YORK AND NEW ENGLAND FROM TUESDAY INTO TUESDAY EVENING. WEAK
HIGH PRESSURE IS EXPECTED FOR WEDNESDAY. LOW PRESSURE IS
ANTICIPATED TO MOVE FROM OHIO ON THURSDAY MORNING TO THE
CHESAPEAKE BAY VICINITY ON THURSDAY EVENING BEFORE PASSING OFF THE
DELMARVA COAST ON THURSDAY NIGHT. HIGH PRESSURE FROM THE NORTHWEST
IS EXPECTED TO FOLLOW FOR FRIDAY AND FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SEVERAL PERIODS OF RAIN ARE EXPECTED TO AFFECT THE AREA TODAY AS
AN AREA OF LOW PRESSURE WILL MOVE INTO THE MIDWEST TODAY, AND A
WARM FRONT IS EXPECTED TO LIFT ACROSS OUR AREA AS WELL, WHICH MAY
STALL ACROSS THE AREA LATER TODAY.

ONE BATCH OF HEAVY RAIN AND ISOLATED THUNDERSTORMS IS MOVING
THROUGH CENTRAL AND NORTHERN NEW JERSEY THIS MORNING. THIS IS
ASSOCIATED WITH A STRONG SHORT WAVE/VORT MAX. RAINFALL WITH THIS
LINE HAS BEEN IMPRESSIVE DUMPING AN INCH IN 30 MINUTES IN SPOTS.
THERE ARE 6 ACTIVE HYDRO PRODUCTS AT THIS TIME IN RESPONSE TO THE
HEAVY RAIN...A RIVER FLOOD WARNING, FLASH FLOOD WARNING, TWO FLOOD
ADVISORIES, AND TWO AREAL FLOOD WARNINGS.

ADDITIONAL SHORT WAVE/VORTICITY IMPULSES ARE EXPECTED TO MOVE
ACROSS THE AREA THROUGH DAY, WHICH WILL INCREASE RAINFALL COVERAGE
THROUGH THE DAY. PW VALUES ARE EXPECTED TO INCREASE TO NEAR 2
INCHES THROUGH THE DAY, SO PERIODS OF HEAVY RAIN REMAIN A CONCERN.

GENERALLY SPEAKING, WE EXPECT 1-2 INCHES OF RAINFALL, WITH LOCALLY
HIGHER AMOUNTS. A FLOOD WATCH REMAINS IN PLACE.

WITH THE AMOUNT OF CLOUD COVER AND EXPECTED RAINFALL,
TEMPERATURES ARE NOT EXPECTED TO RISE SIGNIFICANTLY TODAY. A BLEND
OF MAV/MET MOS WAS USED, ALONG WITH SOME SLIGHTLY COOLER ECMWF.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE AFOREMENTIONED AREA OF LOW PRESSURE WILL MOVE OUT OF THE
MIDWEST TONIGHT AND INTO UPSTATE NEW YORK OVERNIGHT. THE WARM
FRONT THAT WILL BE DRAPED ACROSS OUR AREA TODAY WILL LIFT THROUGH
THE AREA OVERNIGHT, WITH A COLD FRONTAL BOUNDARY MOVING THROUGH
OVERNIGHT AS WELL. SEVERAL SHORT WAVE/VORTICITY IMPULSES EMBEDDED
IN THE CYCLONIC FLOW ALOFT WILL CONTINUE TO AFFECT THE AREA THIS
EVENING INTO THE OVERNIGHT HOURS. THIS WILL KEEP PERIODS OF
SHOWERS ACROSS THE AREA, AND WITH PW VALUES REMAINING NEAR 2
INCHES, HEAVY RAIN REMAINS A POSSIBILITY; THEREFORE THE FLOOD
WATCH WILL CONTINUE INTO THE NIGHT. AS THE COLD FRONT MOVES
THROUGH THE AREA AROUND OR AFTER MIDNIGHT, THE PW VALUES WILL DROP
OFF AND THE THREAT FOR HEAVY RAIN WILL DIMINISH. THERE WILL
HOWEVER REMAIN THE POSSIBILITY FOR SHOWERS EVEN AFTER THE FRONT
MOVES THROUGH.

WITH THE AMOUNT OF CLOUD COVER AND NO STRONG COLD AIR ADVECTION,
TEMPERATURES ARE NOT EXPECTED TO DROP MUCH OVERNIGHT MONDAY INTO
TUESDAY MORNING. A BLEND OF MAV/MET MOS AS WELL AS ECMWF WAS USED
FOR OVERNIGHT LOWS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
THE MID LEVEL TROUGH THAT WAS OVER THE MISSISSIPPI RIVER VALLEY
EARLY THIS MORNING WILL PROGRESS TO THE EAST WITH ITS AXIS
EXPECTED TO PASS OVERHEAD AROUND MIDDAY ON TUESDAY. WE WILL
CONTINUE TO MENTION A CHANCE OF SHOWERS AND THUNDERSTORMS FOR
TUESDAY. IT IS EXPECTED TO BECOME BREEZY AND WARM WITH THE WIND
BLOWING PRIMARILY FROM THE SOUTHWEST AND WEST. AFTERNOON
TEMPERATURES ON TUESDAY SHOULD RISE INTO THE LOWER AND MIDDLE 80S
AT MOST LOCATIONS, EVEN NEAR THE COAST WHERE THE STIFF OFFSHORE
FLOW IS FORECAST TO KEEP THE SEA BREEZE FRONT FROM MAKING MUCH
PROGRESS INLAND.

A MID LEVEL SHORT WAVE FROM THE NORTHWEST IS EXPECTED TO PASS
OVER OUR REGION ON TUESDAY NIGHT AND IT SHOULD HAVE LITTLE
MOISTURE ASSOCIATED WITH IT. A MORE SIGNIFICANT MID LEVEL TROUGH
IS ANTICIPATED EARLY ON FRIDAY. AS A RESULT, MAINLY DRY WEATHER IS
EXPECTED FOR TUESDAY NIGHT AND WEDNESDAY. INCREASING MOISTURE IN
THE WARM ADVECTION AHEAD OF THE APPROACHING SHORT WAVE ON THURSDAY
WILL RESULT IN A CHANCE OF SHOWERS. SURFACE LOW PRESSURE AHEAD OF
THE SHORT WAVE IS FORECAST TO PASS ACROSS THE SOUTHERN PART OF OUR
REGION ON THURSDAY EVENING BEFORE THE SYSTEM MOVES OUT TO SEA.

SURFACE HIGH PRESSURE FROM THE NORTHWEST IS EXPECTED TO BRING DRY
WEATHER AND NEAR SEASONABLE TEMPERATURES FOR FRIDAY, SATURDAY AND
SUNDAY.

&&

.AVIATION /13Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

DETERIORATING CONDITIONS ARE EXPECTED TODAY AS PERIODS OF RAIN,
POSSIBLY HEAVY AT TIMES, WILL AFFECT THE AREA. A RANGE OF
CONDITIONS EXISTS EARLY THIS MORNING, FROM VFR, TO MVFR, TO IFR.
ALL TAF SITES ARE EXPECTED TO BECOME IFR THROUGH THE DAY. THERE IS
THE CHANCE FOR THUNDERSTORMS TO OCCUR THROUGH THE DAY; FOR NOW WE
HAVE NOT INCLUDED THEM IN THE TAFS DUE TO UNCERTAINTY IN TIMING.

IFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE
OVERNIGHT PERIOD. CONDITIONS MAY IMPROVE AS WE GET CLOSER TO
DAYBREAK TUESDAY AFTER AS LOW LEVEL MOISTURE BEGINS TO DRY OUT
BEHIND THE DEPARTING FRONTAL BOUNDARY.

WINDS WILL BEGIN THE DAY MOSTLY OUT OF THE EAST, THEN BECOME
SOUTHEAST THROUGH THE DAY. WINDS WILL BECOME MORE SOUTHWEST
OVERNIGHT AS A FRONTAL BOUNDARY APPROACHES AND PASSES THROUGH.

OUTLOOK...
TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.

TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...MAINLY VFR WITH
OCCASIONAL PERIODS OF MVFR IN SHOWERS.

FRIDAY...MAINLY VFR.

&&

.MARINE...
A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE ATLANTIC COASTAL
WATERS STARTING AT 6 PM TONIGHT. WINDS COULD GUST AROUND 25 KNOTS
OVERNIGHT AS LOW-LEVEL WINDS INCREASE TO NEAR 30-40 KNOTS. WITH
THE SOUTHERLY FLOW AT THE SURFACE, THE STRONGEST WINDS WILL HAVE A
HARD TIME MIXING DOWN TO THE SURFACE, BUT 25 KNOT GUSTS SEEM
POSSIBLE. SEAS ARE EXPECTED TO INCREASE TO NEAR 5 FEET AS WELL
LATER THIS EVENING AND CONTINUING THROUGH THE NIGHT.

OUTLOOK...
A WEATHER DISTURBANCE ALOFT IS EXPECTED TO PASS OVERHEAD ON
TUESDAY. HIGH PRESSURE IS ANTICIPATED FOR WEDNESDAY WITH A WEAK
WAVE OF LOW PRESSURE PASSING OFF THE DELMARVA COAST LATE ON
THURSDAY. HIGH PRESSURE SHOULD RETURN FOR FRIDAY. WIND SPEEDS AND
WAVE HEIGHTS ARE FORECAST TO REMAIN BELOW THE SMALL CRAFT ADVISORY
CRITERIA FROM TUESDAY THROUGH FRIDAY WITH ONE EXCEPTION. WAVE
HEIGHTS ON OUR OCEAN WATERS MAY BE AROUND 5 FEET ON TUESDAY
MORNING IN THE SOUTHERLY FLOW. AS A RESULT, A SMALL CRAFT ADVISORY
EXTENDS THROUGH 1000 AM ON TUESDAY.

&&

.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS FOR TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-070-
     071-101>106.
NJ...FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-015>019.
     FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ012>014-020>027.
DE...FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001.
     FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ002>004.
MD...FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008-012-015-019.
     FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ020.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 10 AM EDT
     TUESDAY FOR ANZ450>455.

&&

SYNOPSIS...IOVINO
NEAR TERM...KRUZDLO/ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...IOVINO
AVIATION...IOVINO/ROBERTSON
MARINE...IOVINO/ROBERTSON
RIP CURRENTS...ROBERTSON
Hazardous weather outlook, Jun 10, 9:22 AM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
922 AM EDT MON JUN 10 2013

NJZ001-007>010-015>019-PAZ054-055-060>062-070-071-101>106-111330-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
922 AM EDT MON JUN 10 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012-013-020>023-027-111330-
MIDDLESEX-WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
922 AM EDT MON JUN 10 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-111330-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
922 AM EDT MON JUN 10 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-012-015-019-111330-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-
922 AM EDT MON JUN 10 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

IN ADDITION, SOME THUNDERSTORMS MAY BECOME SEVERE DURING THE
AFTERNOON AND EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ020-111330-
KENT-INLAND SUSSEX-CAROLINE-
922 AM EDT MON JUN 10 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

IN ADDITION, SOME THUNDERSTORMS MAY BECOME SEVERE DURING THE
AFTERNOON AND EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-111330-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
922 AM EDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:26 AM EDTSmall Craft AdvisoryPHI36 hr
Jun 10, 3:30 AM EDTFlood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more24 hr
Jun 10, 7:18 AM EDTAreal Flood WarningPHIBurlington, Camden, Gloucester3 hr
Jun 10, 8:36 AM EDTAreal Flood WarningPHIMercer, Middlesex, Monmouth, Ocean, Somerset3 hr
Jun 10, 1:11 PM EDTAreal Flood WarningPHICamden, Gloucester4 hr
Jun 10, 1:37 PM EDTAreal Flood WarningPHIBurlington, Mercer, Monmouth, Ocean23 hr
Jun 10, 4:22 PM EDTSpecial Weather StatementPHIAtlantic53 min
Jun 10, 5:38 PM EDTAreal Flood AdvisoryPHICamden, Gloucester, Salem52 min

Nearby

Areal Flood Warnings in New Jersey, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.